# SDR FDEA201611013791

- Difficulty date: November 1, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42712
- Aircraft time: 3,235 hours, 1,369 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE ROPE DISCOVERED HANGING OUT OF CREW DOOR BY GROUND CREW AFTER CREW DOOR CLOSED.  STOWED ESCAPE ROPE REF MM 25-61-02-2.
